Statistic for Multivariate Stable DistributionsReportar como inadecuado




Statistic for Multivariate Stable Distributions - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Journal of Probability and Statistics - Volume 2017 2017, Article ID 3483827, 12 pages - https:-doi.org-10.1155-2017-3483827

Research ArticleDepartment of Statistics, Faculty of Mathematics and Computer Science, Amirkabir University of Technology Tehran Polytechnic, 424 Hafez Ave., Tehran 15914, Iran

Correspondence should be addressed to Adel Mohammadpour

Received 5 December 2016; Revised 9 February 2017; Accepted 19 February 2017; Published 3 April 2017

Academic Editor: Steve Su

Copyright © 2017 Mahdi Teimouri et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A -statistic for the tail index of a multivariate stable random vector is given as an extension of the univariate case introduced by Fan 2006. Asymptotic normality and consistency of the proposed -statistic for the tail index are proved theoretically. The proposed estimator is used to estimate the spectral measure. The performance of both introduced tail index and spectral measure estimators is compared with the known estimators by comprehensive simulations and real datasets.





Autor: Mahdi Teimouri, Saeid Rezakhah, and Adel Mohammadpour

Fuente: https://www.hindawi.com/



DESCARGAR PDF




Documentos relacionados